MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALISGLENOID KEELED; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALISGLENOID KEELED; SHOULDER JOINT POLYMER PROSTHESIS
Model Number MEDIUM
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery due to loosening/lysis, 15 years after primary surgery.Patient id: (b)(6).

Brand Name
AEQUALISGLENOID KEELED
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key11153630
Report Number3000931034-2021-00006
Device Sequence Number14438199
Product Code KWS
UDI-Device Identifier03700386915420
UDI-Public03700386915420
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K994393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2009
Device Model NumberMEDIUM
Device Catalogue NumberDWB211
Device Lot Number1881AE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR